Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 105, NWS Indianapolis, IN

July 13, 2015Bartholomew County, Brown County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2015, 11:30 PM EDT for Bartholomew County, Brown County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 11:30 PM EDT (03:30 UTC)
Expired
Jul 13, 2015, 11:49 PM EDT
In force
19 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:22 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS53 KIND 140330
SVRIND
INC005-013-140400-
/O.NEW.KIND.SV.W.0105.150714T0330Z-150714T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  EAST CENTRAL BROWN COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL MIDNIGHT EDT

* AT 1128 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG THE 
BORDER BETWEEN BROWN AND BARTHOLOMEW COUNTIES...AND MOVING SOUTHEAST 
AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3909 8624 3930 8599 3924 8583 3913 8578
      3913 8580 3909 8580 3907 8581
TIME...MOT...LOC 0329Z 302DEG 73KT 3862 8479

HAIL...1.00IN
WIND...60MPH

$$

JK
2 follow-up statements
419 
WWUS53 KIND 140344
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1144 PM EDT MON JUL 13 2015

INC013-140353-
/O.CAN.KIND.SV.W.0105.000000T0000Z-150714T0400Z/
BROWN IN-
1144 PM EDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3909 8607 3928 8599 3924 8584 3924 8583
      3913 8580 3909 8580 3907 8581
TIME...MOT...LOC 0343Z 302DEG 73KT 3847 8448

$$

INC005-140400-
/O.CON.KIND.SV.W.0105.000000T0000Z-150714T0400Z/
BARTHOLOMEW IN-
1144 PM EDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
BARTHOLOMEW COUNTY UNTIL MIDNIGHT EDT...

AT 1140 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
JONESVILLE...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3909 8607 3928 8599 3924 8584 3924 8583
      3913 8580 3909 8580 3907 8581
TIME...MOT...LOC 0343Z 302DEG 73KT 3847 8448

HAIL...1.00IN
WIND...60MPH

$$

JK
753 
WWUS53 KIND 140349
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1149 PM EDT MON JUL 13 2015

INC005-140359-
/O.CAN.KIND.SV.W.0105.000000T0000Z-150714T0400Z/
BARTHOLOMEW IN-
1149 PM EDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BARTHOLOMEW COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 3 AM EDT.

LAT...LON 3909 8607 3928 8599 3924 8584 3924 8583
      3913 8580 3909 8580 3907 8581
TIME...MOT...LOC 0349Z 302DEG 73KT 3840 8435

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:18 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 13, 10:18 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1018 PM EDT MON JUL 13 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 400 PM EDT MON JUL 13 2015

ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH
HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A
CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY
EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID
WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT
THROUGH THE WEEKEND.

&&

.NEAR TERM /REST OF TONIGHT/...
ISSUED AT 945 PM EDT MON JUL 13 2015

2ND ROUND OF THUNDERSTORMS FINALLY HAS FINALLY GOT GOING AS IT HAS
PUSHED INTO OUR AREA. LAPS SHOWS CAPES IN EXCESS OF 5,500 J/KG OVER
WESTERN SECTIONS WHILE FAR EASTERN SECTIONS WERE 1,000 J/KG OR
LESS.  EXPECT NUMEROUS THUNDERSTORMS NEXT SEVERAL HOURS AS WARM
ADVECTION OCCURS AND WEAK SURFACE TROUGH MOVES EAST ACROSS OUR
AREA.  WILL CONTINUE LIKELY POPS MOST AREAS THROUGH 06Z TO 07Z.  HER
MODELS INDICATE WEATHER SHOULD QUIET DOWN AFTER THAT.  A TORNADO
WATCH IS IN EFFECT THROUGH 07Z AND MOST OF THE HEAVY RAIN SHOULD
OCCUR TO ABOUT 07Z AS WELL.   TEMPERATURES ARE ON TRACK AND ONLY
MINOR CHANGES MADE TO GRIDS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 400 PM EDT MON JUL 13 2015

WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS
WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE
THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST
SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A
CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW
OVERNIGHT AND MORNING CONVECTION EVOLVES.

BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE
EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE.
CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 251 PM EDT MON JUL 13 2015

A MORE ZONAL FLOW AND THE RIDGE ATTEMPTING TO EXPAND INTO THE OHIO
VALLEY SHOULD TREND TOWARDS LOWER CONVECTIVE CHANCES FOR THE END
OF THE WEEK. FLATTENED RIDGE SHOULD SHIFT BACK WEST INTO THE HIGH
PLAINS BY EARLY NEXT WEEK...PROMPTING A RESUMPTION OF THE MORE
ACTIVE PATTERN EXPERIENCED OF LATE AS THE REGION RETURNS TO A
FAMILIAR SPOT...IN NORTHWEST FLOW ON THE PERIPHERY OF THE RIDGE.
THIS SHOULD ONCE AGAIN PLACE CENTRAL INDIANA IN A MORE FAVORED
AREA FOR IMPACTS FROM CONVECTIVE CLUSTERS...ESPECIALLY SUNDAY AND
MONDAY.

CONTINUED TREND OF UNDERCUTTING HIGH TEMPS OVER THE WEEKEND INTO
EARLY NEXT WEEK DUE TO UNCERTAINTIES FROM CONVECTIVE TIMING AND
ASSOCIATED CLOUD DEBRIS. WILL MAINTAIN UPPER 80S FOR MOST
AREAS...BUT COULD SEE HIGHS INTO THE LOWER 90S OVER FAR SOUTHERN
COUNTIES.

&&

.AVIATION /DISCUSSION FOR THE 140300Z KIND TAF UPDATE/...
ISSUED AT 1018 PM EDT MON JUL 13 2015

SEVERAL CONVECTIVE CLUSTERS CURRENTLY ACROSS THE AREA...IMPACTING
THE KIND TERMINAL AT THIS TIME. WESTERLY 850MB FLOW OF 25-30 KTS
SHOULD HELP TO MAINTAIN THESE CLUSTERS FOR SEVERAL MORE HOURS.
APPEARS CONVECTIVE THREAT WILL REMAIN HIGH AT THE KIND TERMINAL
THROUGH ABOUT 140600Z.

PREVIOUS DISCUSSION FOLLOWS.

CONVECTION BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AT THIS TIME.
THIS ACTIVITY EXPECTED TO MOVE/DEVELOP SOUTHEAST DURING THE COURSE
OF THE EVENING...AIDED BY 25-30 KT OF WESTERLY FLOW AT 850MB. THIS
ACTIVITY EXPECTED TO IMPACT THE TERMINALS THROUGH ABOUT 140600Z.

SOME OF THE MODEL GUIDANCE ALSO SUGGESTS THAT CONVECTIVE COMPLEX
CURRENTLY DEVELOPING OVER WESTERN WISCONSIN MAY MOVE INTO THE AREA
AFTER 140600Z...PROLONGING THE CONVECTIVE THREAT AT THE TERMINALS.
WHETHER THIS ACTIVITY IMPACTS THE TERMINALS LATER TONIGHT IS MORE
QUESTIONABLE AND WILL DEPEND ON WHAT HAPPENS WITH THE CONVECTION
THIS EVENING. FOR NOW...WILL KEEP THE BEST WINDOW FOR CONVECTION
THROUGH 140600Z AND MONITOR TRENDS WITH RESPECT TO THE LATER
THREAT.

BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND
NEAR CONVECTION. CB BASES AROUND 030.

DEPENDING ON THE AMOUNT OF CONVECTION...POTENTIAL EXISTS FOR SOME
CEILINGS AROUND 010 TO DEVELOP DURING THE PRE DAWN HOURS OF TUESDAY.

OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS SHOULD VEER AROUND TO
210-240 DEGREES AT 6-10 KTS BY SUNSET.

&&

.HYDROLOGY...
ISSUED AT 945 PM EDT MON JUL 13 2015

.UPDATE...WILL CONTINUE FLASH FLOOD WATCH OVERNIGHT. EXPECT HEAVIEST
RAIN TO OCCUR BETWEEN NOW AND AROUND 07Z WITH SHOWERS AND
THUNDERSTORMS DIMINISHING SOME AFTER THAT.  STORMS ARE MOVING
RAPIDLY AND THIS MAY LESSEN FLOOD THREAT A LITTLE...BUT NOT NOT
ENOUGH TO MAKE ANY CHANGES TO HEADLINES AS AIRMASS IS VERY MOIST AND
IT WILL NOT TAKE MUCH RAIN TO CAUSE FLOODING.

PREVIOUS HYDROLOGY DISCUSSION FOLLOWS...
HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD
RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH
THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR
FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS
POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE
THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN
THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME
UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY
MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID
SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT
ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE
PROBLEMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...NIELD
NEAR TERM...JH
SHORT TERM...NIELD
LONG TERM...RYAN
AVIATION...JAS
HYDROLOGY...NIELD/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
736 PM EDT MON JUL 13 2015

INZ021-028>031-035>049-051>057-060>065-067>072-142345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
736 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL
AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH
AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN
SECTIONS THIS EVENING.

RIVER FLOODING WILL ALSO CONTINUE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY
RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING.
HIGH HEAT INDICES.

TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST
CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT.  THE
HEAT THIS AFTERNOON EARLY THIS EVENING.

DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW
WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH
COULD BE SEVERE AND OR PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND
EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY
ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED.

THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE
IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY.

FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK.

DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW
PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL
INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT
IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jul 13, 11:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     COLUMBUS                39.21N  85.91W
07/13/2015  E60 MPH          BARTHOLOMEW        IN   AMATEUR RADIO

            LOCATED AT CENTRAL AVENUE

&&

BHH
Local storm report, Jul 13, 11:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1117 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND DMG     COLUMBUS                39.21N  85.91W
07/13/2015                   BARTHOLOMEW        IN   PUBLIC

            BROADCAST MEDIA REPORTS TEXT FROM FRIEND REPORTS TREE
            DOWN ON HIS HOUSE AND POWER OUTAGES IN PARTS OF TOWN.
            TIME ESTIMATED FROM RADAR.

&&

BHH
Local storm report, Jul 13, 11:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             3 NE CLAYTON            39.72N  86.48W
07/13/2015  E1.50 INCH       HENDRICKS          IN   AMATEUR RADIO

            ESTIMATED OF 1 TO 1.5-INCH HAIL ON CARTERSBURG ROAD

&&

BHH
Local storm report, Jul 13, 11:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1125 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             WEST LAFAYETTE          40.44N  86.91W
07/13/2015  E0.50 INCH       TIPPECANOE         IN   TRAINED SPOTTER

&&

BHH
Local storm report, Jul 13, 11:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             ZIONSVILLE              39.95N  86.27W
07/13/2015  E1.00 INCH       BOONE              IN   BROADCAST MEDIA

&&

BHH
Local storm report, Jul 13, 11:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             1 SSW WHITESTOWN        39.98N  86.36W
07/13/2015  E0.75 INCH       BOONE              IN   TRAINED SPOTTER

            PENNY SIZE HAIL FELL FOR 5 MINUTES ACCOMPANIED BY
            LIGHTNING STRIKES EVERY 1 TO 2 SECONDS

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:14 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren46 min
Jul 13, 8:35 PM EDTAreal Flood WarningINDHendricks, Montgomery, Putnam3 hr
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam46 min
Jul 13, 8:51 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam24 min
Jul 13, 8:54 PM EDTTornado WarningINDTippecanoe, Warren36 min
Jul 13, 9:01 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam50 min
Jul 13, 9:23 PM EDTTornado WarningINDTippecanoe, Warren19 min
Jul 13, 9:34 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen41 min
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby37 min
Jul 13, 9:54 PM EDTAreal Flood WarningINDHendricks, Morgan4 hr
Jul 13, 9:56 PM EDTSevere Thunderstorm WarningINDHendricks15 min
Jul 13, 10:15 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen33 min
Jul 13, 10:26 PM EDTAreal Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson44 min
Jul 13, 10:36 PM EDTFlash Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:47 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Morgan5 hr
Jul 13, 10:55 PM EDTFlash Flood WarningINDHamilton, Hancock, Marion5 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDOwen56 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDTippecanoe7 days
Jul 13, 11:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown23 min
Jul 13, 11:27 PM EDTSevere Thunderstorm WarningINDHamilton, Marion19 min
Jul 13, 11:35 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 12:45 AM EDTAreal Flood WarningINDShelby3 hr
Jul 14, 1:15 AM EDTFlash Flood WarningINDRandolph6 hr
Jul 14, 1:23 AM EDTRiver Flood WarningINDJohnson7 days
Jul 14, 1:23 AM EDTRiver Flood WarningINDBoone, Marion18 hr
Jul 14, 2:06 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 14, 2:14 AM EDTSevere Thunderstorm WarningINDMarion23 min
Jul 14, 2:16 AM EDTAreal Flood WarningINDBoone, Hendricks, Johnson, Marion, Montgomery13 hr
Jul 14, 4:07 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDBartholomew16 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion, Morgan60 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion21 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDJackson, Jennings, Washington19 hr
Jul 14, 5:01 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings, Shelby4 hr
Jul 14, 5:41 AM EDTSevere Thunderstorm WarningINDDaviess, Knox23 min
Jul 14, 7:48 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings24 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew, Jackson53 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew33 hr
Jul 14, 1:13 PM EDTRiver Flood WarningINDPutnam26 hr
Jul 14, 4:26 PM EDTSpecial Weather StatementINDScott19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.